# SDR F3LA201911060131

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07141
- Aircraft time: 10,895 hours, 4,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083100000
- Condition: Cracked
- Location: Lt Engine
- Part time: 10,895 hours, 4,469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LP1166471-1 DISCREPENCY:  HYDRAULIC GREEN ENGINE #1 LOW PRESSURE, LOW LEVEL.  
LP1166471-1 CORRECTIVE ACTION:  R&R HYD PIPE LH ENGINE OUTBD FWD ON PYLON IAW EO N2-29EO-34691.  OPS CHECKS GOOD.  NO LEAKS.  A/C OK FOR SERVICE.
